MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 4.0X17; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 4.0X17; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.640
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Fistula (1862); Unspecified Infection (1930); Swelling (2091)
Date of Event 11/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that nearly 2 months after the dental implant in ada site 10 was placed, the implant had not yet integrated in type iii bone.Clinician reports an infection, pain, fistula and swelling.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, the dentist reported that the implant was immediately installed in an alveolus with signs of injury/ infection.
 
Event or Problem Description
The clinician reported that nearly 2 months after the dental implant in ada site 10 was placed, the implant had not yet integrated in type iii bone.Clinician reports an infection, pain, fistula and swelling.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.(b)(4).

Brand Name
CM TITAMAX EX ACQUA IMPL TI 4.0X17
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7157374
Report Number3008261720-2018-00004
Device Sequence Number18859875
Product Code DZE
UDI-Device Identifier07899878016595
UDI-Public07899878016595
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dental Assistant
Type of Report Initial,Followup
Report Date (Section B) 01/02/2018
Report Date (Section F) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date01/26/2019
Device Catalogue Number140.640
Device Lot Number90211
Other Device ID Number07899878016595
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/25/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer12/06/2017
Initial Date Received by Manufacturer 12/06/2017
Supplement Date Received by Manufacturer04/05/2018
Initial Report FDA Received Date01/02/2018
Supplement Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT; ABUTMENT; ABUTMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR